MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ULTRACORE BIOPSY NEEDLE 18GA X 16CM

ARGON MEDICAL DEVICES ULTRACORE BIOPSY NEEDLE 18GA X 16CM
Model Number 762618160
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Percutaneous lung biopsy was performed in the ct room of the radiotherapy department.Postoperative ct images showed that the patient developed a small amount of pneumothorax.Five minutes later, a chest ct scan was performed, and the ct images showed no significant changes in pneumothorax.After the surgery, the patient returned to the ward safely.The sample could not be taken out.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.Corrected information provided in h.6.And h.11.

Brand Name
ULTRACORE BIOPSY NEEDLE 18GA X 16CM
Common Device Name
ULTRACORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20397378
Report Number0001625425-2024-01116
Device Sequence Number3579529
Product Code DWO
UDI-Device Identifier00886333006427
UDI-Public(01)00886333006427(17)280622(10)11482269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K921418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number762618160
Device Lot Number11482269
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown